# SDR FDEA201407081661

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 95,422 hours, 27,473 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AJC72671
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE AFT ACCESSORY FWD COMPARTMENT FWD BULKHEAD DOUBLER BELOW APU SUPPLY DUCT FOUND CORRODED.  CORRODED DOUBLER REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II REVISION 101.  NEW DOUBLER FABRICATED BY MACHINING AS PER DRAWING AJC7267 REVISION A.  PNEUMATIC SYSTEM ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 36-00-03-5 REVISION 16.2.  HORIZONTAL STABILIZER ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-40-00-5   REVISION 16.2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
